# SDR 08FDEA04177

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504632
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TORQUE BOX INTERNAL SKIN HAS CORROSION AT LWR CHORD ATTACHMENT ON SEVERAL LOCATIONS. REMOVED AND INSTALLED HINGE BRACKET PER SRM 51-40-02. REMOVED AND INSTALLED HEATSHIELD PER SRM 51-40-02. REMOVED AND INSTALLED FWD. FAIRING PER SRM 51-40-02.   REMOVED AND INSTALLED STRIKER PLATE PER SRM 51-40-02. REMOVED AFT SKIN PER SRM 51-40-02.  RECIEVED NEW O/B SKIN ON SERVICEABLE TAG 3B4751. LOCATWED AND   DRILLED NEW O/B SKIN PER SRM 51-40-02AND DRAWING 311N5002. INSATLLED NEW O/B SKIN PER SRM 51-40-02 AND DRAWING 311N5002.
